Remarks on the factorization property of some random integrals
Zbigniew J. Jurek
Statistics & Probability Letters, 2014, vol. 94, issue C, 192-195
Abstract:
Two families of improper random integrals and the two corresponding convolution semigroups of infinitely divisible laws are studied. A relation (a factorization property) between those random integrals is established. For the proof we use the method of the random integral mappingsI(a,b]h,r that is also valid for infinitely divisible measures on Banach spaces. Furthermore, using that technique we established new relations between those two families of random integrals.
Keywords: Lévy process; Infinite divisibility; Random integral; Tensor product; Image measures; Product measures (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715214002594
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:94:y:2014:i:c:p:192-195
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
DOI: 10.1016/j.spl.2014.07.021
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().